# SDR ASOA201701161060

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 295.00 BETWEEN STR 26L-24R ON FRONT & BACK SIDE. REPAIRED FRAME AT FS 395.00 ON 26L-24R PER EC/TC REO 670-53-21-799 AND REO 670-53-21-799, EC/TC EO 900-53-0003 AND EO 900-53-10-00003, EC/TC REO 690-53-21-880 AND REO 690-53-21-880.
